# SDR CALA2024041701120

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 95,669 hours, 23,058 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6350A34CCC
- Part serial: C12020589
- Condition: Low Pressure
- Location: Crew System
- Part time: 21,757 hours, 7,299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXY PRESS 890PSI AT CRUISE. NEEDS SERVICING SDR FLAGGED BOTTLE, OXY, AI OFF 29-3511-9-9001 0589 ON 0000 BOTTLE, OXY, AI OFF 29-3511-9-9001 0589 ON 29-3511-9-9001 4831 DUE PREVIOUS HISTORY OF MULTIPLE CREW OXYGEN SERVICING, REPLACED CREW OXYGEN CYLINDER ASSY REF AMM 12-15-08-603-001. ALSO REMOVED ALL FLT DECK OXY MASKS AND STOWAGE BOXES AND LEAK CHECKED ALL CONNECTIONS TO FLOOR DISCONNECTS BELOW FLIGHT DECK. FOUND SECOND OBS OXY MASK LEAKING WHEN REMOVED FROM BOX AND OXY SUPPLIED. SEE LOGPAGE 7676312 FOR SECOND OBS SEAT DEFECT. NO FURTHER LEAKS FOUND IN FLT DECK. PRIOR AND POST CYLINDER REPLACEMENT, ALL CONNECTS AT CYLINDER LEAK CHECKED WITH NO FINDINGS. CREW OXY PRESSURE NOW CORRECT, READS 1830PSI ON DEPARTURE AFTER CREW MASK CHECK. PARTS USED: 1826099,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1826099 SN OFF 0589
